# SDR 95ZZZM669

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 793T1005
- Condition: Inop
- Location: Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAP HANDLE WAS SELECTED TO 15, THE FLAPS REMAINED AT 5.  THE POSITION OF THE FLAP HANDLE HAD NO EFFECT ON THE FLAP POSITION BEYOND 5 DEGREES.  INSPECTED FLAP SYSTEM AND FOUND ALTERNATE SYSTEM ALSO INOP.  REPLACED ALTERNATE FLAP DRIVE MOTOR.  FLAP DRIVE SYSTEMS NORMAL AND ALTERNATE CHECK SATISFACTORY.
